# SDR ASAA11410268

- Difficulty date: August 6, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 58,775 hours, 37,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bulkhead
- Part number: 6546568197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD SIDE LOWER WEB CORRODED STA 1016 LBL 4.0.  REPAIRED APB LOWER WEB IAW ASA EA 400 53EA 06114.
